# SDR SWAA2021110540352

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 31,898 hours, 14,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RT OUTSIDE AND INSIDE OVERWING AND CENTER CEILING LIGHTS INOP ; / [01] REMOVED AND REPLACED BATTERY PACKS AT M1676; M1671; AND BATTERY PACK AND CHARGER AT 1695 PER AMM 33-51-06. OPS CHECK GOOD.
